# SDR RAIA00112009

- Difficulty date: December 12, 2001
- Submitted: December 22, 2001
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 8,589 hours, 7,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3625101
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-RIC- CENTER CABIN EMERGENCY DOME LIGHT INOP. MAINTENANCE REMOVED AND REPLACED CENTER CABIN DOME LIGHT ASSEMBLY IAW EMB145 MM 33-50-10.
